Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Cold, allergy, taking clarityne 10mg, done blood test, ESR, headache, eye pain, relief after taking ibrufen

Hi Doctor, I am suffering from cold since last 1 and half years, I have consulted many doctors..the final outocme is that it is allegies which is the cause.I have to daily take medicine(CLARITYNE 10mg).I have done the complete blood check wherein the ESR is at 65(On the higher side). I am daily suffering from some or the other disease .I suffered from Sever headache on the right side of my head and main pain on the right eye,I could get some relief after taking a Ibrufen tablet., But since last 2 nights after sleeping for 2 hrs. i get up due to the same head ache. I am sleepless and in a very bad shape.Can you please Suggest & Help.Regards,Kapil
Asked On : Sat, 7 Apr 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
it seems that you might have chronic sinusitis giving you this trouble.
Go for X ray PNS (para nasal sinus )
After report go for treatment accordingly.
Take water steam inhalation with balm or vicks.
Avoid fried,cold drinks.
Ok and bye.
Answered: Mon, 4 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor